MathSciNet Relay Station
MathSciNet bibliographic data
MR61207 (15,790f) 41.1X
Chamberlin, E.; Wolfe, J. Note on a converse of Lucas's theorem. Proc. Amer. Math. Soc. 5, (1954). 203–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement